# SDR USAA980098

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N254AU
- Make and model: Boeing 737201
- Aircraft serial: 22796
- System (JASC): 5711 · Wing Spar
- Part: Spar Web
- Condition: Cracked
- Location: Bs 200.5
- Part time: 40,136 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INT - DURING Q-3 CHECK VISUAL INSPECTION FOUND CRACK .25 INCH LONG LT HORIZONTAL STABILIZER AT STATION 200.5 FRONT SPAR WEB.  INSTALLED REPAIR DOUBLER, REPAIRED PER SRM 55-10-5.  (M)
